MathSciNet Relay Station
MathSciNet bibliographic data
MR56605 20.0X
Maranda, Jean-Marie On $\germ B$-adic integral representations of finite groups. Canadian J. Math. 5, (1953). 344–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement